Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Provigil = increased anxiety!?

Posted by psychobot5000 on September 8, 2006, at 11:16:15

In reply to Re: Provigil = increased anxiety!? jealibeanz, posted by Oppycat on September 8, 2006, at 9:40:33

I also definitely had increased anxiety on Provigil (as well as dexamphetamine meds). It was an unpleasast, tense feeling which I did not care for. It's worth noting that methylphenidate does not cause these symptoms for me. You might give an extended release version of it a try.

Or you could try a few anxiolytics. While you're waiting for a scrip, Green tea has a modest anxiolytic effect. This suggestion might fit in better on the alternative board but...as someone pointed out a day or so ago, a chemical from tea called theanine appears to be partly responsible for its anxiolytic effects, and is sold in isolated form from some vitamin shops. It would likely help a little--the chemicals in tea are well-studied and their effect is real.

I don't know what else you take, but you could try supplementing with buspar or a dose of Remeron at bedtime--it's likely to have some sedating effects, but it's also a fairly powerful anxiolytic.

P-bot


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:psychobot5000 thread:683593
URL: http://www.dr-bob.org/babble/20060901/msgs/684236.html